Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 82, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 27, 2013, 1:23 PM EDT for 6 counties in Pennsylvania. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2013, 1:23 PM EDT (17:23 UTC)
- Expired
- Jun 27, 2013, 2:30 PM EDT
- In force
- 67 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cumberland County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Perry County, PA
The radar
The State College radar (KCCX), 76 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 2:20 PM EDT | TORNADO | 5 Sw Blain, PA | |
| Jun 27, 2:40 PM EDT | TSTM WND DMG | Blain, PA | TREES AND WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 5.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
456 WUUS51 KCTP 271723 SVRCTP PAC041-055-057-061-067-099-271830- /O.NEW.KCTP.SV.W.0082.130627T1723Z-130627T1830Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 123 PM EDT THU JUN 27 2013 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CUMBERLAND COUNTY PENNSYLVANIA... NORTH CENTRAL FRANKLIN COUNTY PENNSYLVANIA... NORTHEASTERN FULTON COUNTY PENNSYLVANIA... SOUTHEASTERN HUNTINGDON COUNTY PENNSYLVANIA... SOUTHWESTERN JUNIATA COUNTY PENNSYLVANIA... SOUTHWESTERN PERRY COUNTY PENNSYLVANIA... * UNTIL 230 PM EDT * AT 120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THE STORM WAS NEAR FORT LITTLETON...MOVING NORTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. * LOCATIONS INCLUDED IN THE WARNING... AMBERSON VALLEY...BIG SPRING STATE PARK...BLACKLOG...COLONEL DENNING STATE PARK...DOYLESBURG...FANNETTSBURG...HONEY GROVE... PERULACK AND WILLOW HILL. THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 179 AND 204. THIS WILL ALSO IMPACT ROUTE 522. PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR. SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING NOW TO BE SAFE FROM STRONG WIND GUSTS. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK. && LAT...LON 4051 7758 4032 7733 3998 7786 4009 7806 TIME...MOT...LOC 1723Z 225DEG 20KT 4009 7789 $$ FORECASTER: JUNG/CR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 7:50 AM EDT, 5 hours 33 minutes earlier.
Area forecast discussion, Jun 27, 7:50 AM EDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 750 AM EDT THU JUN 27 2013 .SYNOPSIS... AN UNSEASONABLY DEEP TROUGH WILL CARVE OUT OVER THE EASTERN UNITED STATES FROM THE GREAT LAKES THROUGH THE MID-SOUTH INTO THE WEEKEND. THIS PATTERN WILL FEATURE SLIGHTLY COOLER TEMPERATURES AND SEVERAL OPPORTUNITIES FOR RAINFALL...SOME OF WHICH MAY BE LOCALLY HEAVY. THE UNSETTLED WEATHER REGIME WILL PERSIST INTO THE FIRST WEEK OF JULY AS THE UPPER LEVEL TROUGH AXIS SLOWLY MIGRATES INTO THE MISSISSIPPI VALLEY...ALLOWING A DEEP PLUME OF TROPICAL MOISTURE ALONG THE EASTERN SEABOARD TO SHIFT WESTWARD INTO THE APPALACHIANS. && .NEAR TERM /THROUGH TONIGHT/... DENSE FOG AND SHALLOW STRATUS HAVE BECOME A LITTLE MORE PREVALENT ACROSS THE CWA THAN PREVIOUSLY THOUGHT. THIS IS ESPECIALLY TRUE OVER THE ALLEGHENIES. UPDATED GRIDS TO REFLECT WIDER CVRG OF 1/4SM VISBYS. NOW THAT THE SUN IS UP...THE DENSE FOG SHOULD ONLY LAST ABOUT ANOTHER HOUR - SO WILL NOT ISSUE DENSE FG ADVY AND COVER WITH NOW/SPS. IR/WV SATL SHOWS WELL-DEFINED VORT/OLD MCV MOVG INTO N-CNTRL OH LOCATED WITHIN BASE OF H5 SHORTWAVE TROUGH OVER THE SRN GRT LKS AND UPPER OH VLY. THE SFC LOW ASSOCD WITH THIS MESOSCALE FEATURE IS HANDLED SIMILARLY BY THE OPERATIONAL MODELS WHICH ALL TRACK IT ENEWD ACRS N-CNTRL PA THIS AFTN/EVE AND THEN INTO THE CATSKILLS BY FRIDAY MORNING. STG S-SELY FLOW AT H85 WILL PULL VERY HIGH MSTR NWD INTO CNTRL PA AHEAD OF THE SFC WAVE...WITH PWATS FCST TO INCREASE TO AROUND 2 INCHES OVER THE E-CNTRL MTNS AND SUSQ VLY BY 21Z. EXPECT COMBO OF LG SCALE LIFT/HGT FALLS ASSOCD WITH H5 SHORTWAVE TROUGH AND VERY HIGH MSTR AVAILABILITY TO SUPPORT POTENTIAL FOR HEAVY TO LOCALLY EXCESSIVE RAINFALL EVENT WITH 1-2+ INCH AMTS...PARTICULARLY OVER PORTIONS OF E-CNTRL AND NERN PA WHICH IS WHERE MOST OF THE 00Z OPRNL GUIDANCE /INCLUDING THE HI-RES MDLS/ ARE FOCUSING THEIR HEAVIEST QPF. CONCERNING POTENTIAL FOR FLASH FLOODING...FFG VALUES REMAIN FAIRLY HIGH IN AREA WHERE HEAVIEST RAFL IS EXPECTED...SO HAVE OPTED NOT TO ISSUE FF WATCH ATTM. HOWEVER COULD SEE SOME LOCALIZED FLOODING PROBLEMS DUE TO INTENSE/CONVECTIVELY ENHANCED RAIN RATES AND WILL CONTINUE TO HIGHLIGHT THIS IN THE HWO PRODUCT. HAVE ALSO KEPT HEAVY RAINFALL WORDING IN THE GRIDDED WEATHER ELEMENTS/WORDED FCSTS. THE SERN ZONES ARE IN THE DAY 1 SLIGHT RISK BUT THE SVR THREAT REMAINS SOMEWHAT UNCERTAIN...OWING TO MARGINAL INSTABILITY/WEAK LAPSE RATES. IF SIGNIFICANT DESTABILIZATION CAN OCCUR IN ADVANCE OF THE SFC LOW...BANDS OF TSTMS MAY POSE AN ISOLD STG TO DMGG WIND THREAT. && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... A DRIER FRIDAY IS IN STORE FOR CENTRAL PA...AS SOUTHERLY LL JET AND ASSOC PLUME OF AND ASSOC PLUME OF HIGH PWATS PUSHES OFF THE E COAST. HOWEVER...TRAILING ENERGY DIGGING INTO THE BACK SIDE OF THE MEAN TROUGH WILL SUPPORT UNSETTLED CONDS WITH THE CHC OF A SHRA OR PM TSRA. LIMITED MSTR/NEAR NORMAL PWATS SHOULD HELP CONTAIN BASIN AVG RAFL AMTS. ENS MEAN QPF RANGES FROM ARND A THIRD OF AN INCH ACROSS THE NW MTNS...TO JUST A FEW HUNDREDTHS IN THE SOUTH. ALTHOUGH COOL TEMPS ALOFT SHOULD PROMOTE PLENTY OF CU/STRATO-CU ON FRIDAY...THERE SHOULD BE ENOUGH BREAKS OF SUNSHINE EAST OF THE ALLEGHENIES TO PUSH READINGS TO NEAR NORMAL VALUES. ANOTHER SHORTWAVE ROTATING AROUND BASE OF TROF COULD SUPPORT A FEW ADDITIONAL SHOWERS FRI NIGHT. HOWEVER...COVERAGE SHOULD WANE CONSIDERABLY AS BLYR COOLS/STABILIZES AFTER SUNSET. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... UNSEASONABLY LOW HEIGHTS WILL COVER THE OHIO VALLEY AND WESTERN PA ON SATURDAY...A PATTERN FAVORABLE FOR DIURNAL CONVECTION GIVEN COOL TEMPS ALOFT/STEEP LAPSE RTS. HAVE INCREASED THE CHC OF PM SHRA/TSRA ACROSS THE WESTERN COUNTIES TO ARND 60 PCT BASED ON LATEST GEFS OUTPUT. ENS MEAN 925MB TEMPS INDICATE SAT WILL BE ANOTHER WARM DAY ACROSS THE EASTERN HALF OF THE STATE...WHILE CLOUDS/PRECIP KEEP READINGS COOLER ACROSS THE WEST. MED RANGE MDL GUIDANCE IN AGREEMENT WITH REGARDS TO THE LARGE SCALE PATTERN...INDICATING AN ANOMALOUS TROF CENTERED OVR THE E GRT LKS/OHIO VALLEY ON SUNDAY...THEN A GRADUAL WESTWARD MIGRATION OF TROF AND W ATLANTIC RIDGE INTO NEXT WEEK. AS THIS RETROGRESSION TAKES PLACE...SOUTHERLY LL JET AND BAND OF ANOMALOUS PWATS ON WESTERN PERIPHERY OF W ATLANTIC RIDGE WILL RETURN TO THE AREA...PROMOTING ABOVE NORMAL RAINFALL FROM DIURNALLY-ENHANCED CONVECTION SUN-WED. ALTHOUGH MCLDY SKIES SHOULD CAP DAYTIME TEMPS CLOSE TO SEASONAL NORMS...THE SOUTHERLY FLOW OF HUMID AIR SHOULD RESULT IN A STRETCH OF WARM NIGHTS INTO NEXT WEEK. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... DENSE FOG/SHALLOW STRATUS WILL CONTINUE TO IMPACT MOST AIRFIELDS THRU 13-14Z WITH VIS-CIGS AOB AIRFIELD MINS. SOME IMPROVEMENT TO 3-5SM VIS IN HZ /MVFR/ IS EXPECTED BY LATER THIS MORNING. ADDED VCTS TO MOST SITES FOR LATE MORNING INTO THE AFTN 15-20Z. N-S BAND OF RAIN W/ EMBEDDED TSRA WILL SHIFT EWD INTO THE WRN AIRSPACE/ZOB SECTOR AROUND 14-15Z...AND BRING MOD TO HVY SHOWERS AND TSTMS TO THE AREA. LCL VIS MAY DROP TO 1-2SM IN +SHRA/+TSRA. SFC LOW DEVELOPING OVER THE UPPER OH VLY EARLY THIS MORNING WILL TRACK SLOWLY ENEWD ACRS CNTRL PA THIS AFTN/EVE AND INTO NY STATE BY FRIDAY MORNING. POTENTIAL IS THERE FOR A FEW SEVERE STORMS OVER THE ERN 1/3 OF THE AIRSPACE LATE THIS AFTN/EVE. WINDS WILL SHIFT AROUND TO THE WEST BY FRIDAY MORNING WITH SCT SHOWERS AND POSSIBLY SOME LOW CLOUDS AND FOG TO CONTEND WITH. OUTLOOK... FRI-MON...VFR-MVFR WITH SCT SHOWERS AND TSTMS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL NEAR TERM...STEINBUGL SHORT TERM...FITZGERALD LONG TERM...FITZGERALD/CERU AVIATION...STEINBUGL
Hazardous weather outlook, Jun 27, 9:47 AM EDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 947 AM EDT THU JUN 27 2013 PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046-049- 050-281400- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER- 947 AM EDT THU JUN 27 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-056-281400- FRANKLIN-PERRY- 947 AM EDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HEAVY SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA TODAY. THERE IS A SLIGHT CHANCE THAT LOCALIZED FLOODING WILL RESULT THIS AFTERNOON OR EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ057>059-063>066-281400- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 947 AM EDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HEAVY SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA TODAY. THERE IS A SLIGHT CHANCE THAT LOCALIZED FLOODING WILL RESULT THIS AFTERNOON OR EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ051>053-281400- MONTOUR-NORTHUMBERLAND-COLUMBIA- 947 AM EDT THU JUN 27 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEVOIR
In the hours before
Local storm report, Jun 27, 12:01 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1201 PM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM FLASH FLOOD 3 SW DUBOIS 41.09N 78.80W
06/27/2013 CLEARFIELD PA 911 CALL CENTER
RT. 119 CLOSED
1140 AM FLASH FLOOD 2 SW DUBOIS 41.10N 78.78W
06/27/2013 CLEARFIELD PA 911 CALL CENTER
SMALL STREAMS OUT OF BANKS... ROADWAYS FLOODED FROM
TROUTVILLE TO DUBOIS
1154 AM FLASH FLOOD 2 NE TROUTVILLE 41.05N 78.76W
06/27/2013 CLEARFIELD PA EMERGENCY MNGR
FIRST FLOOR FLOODING
1154 AM FLASH FLOOD 2 NE TROUTVILLE 41.05N 78.76W
06/27/2013 CLEARFIELD PA EMERGENCY MNGR
INTERSECTION OF 219 AND 322 FLOODED
&&
EVENT NUMBER CTP1300185 CTP1300186 CTP1300187 CTP1300188
COLBERTLocal storm report, Jun 27, 12:18 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1218 PM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM FLASH FLOOD DUBOIS 41.12N 78.76W
06/27/2013 CLEARFIELD PA 911 CALL CENTER
CAR STUCK IN ROAD... MAIN STREET CLOSED
&&
EVENT NUMBER CTP1300189
COLBERTLocal storm report, Jun 27, 12:19 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1219 PM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM FLASH FLOOD 1 S DUBOIS 41.11N 78.76W
06/27/2013 CLEARFIELD PA 911 CALL CENTER
CUMMINGS ROAD CLOSED
&&
EVENT NUMBER CTP1300190
COLBERTLocal storm report, Jun 27, 12:59 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1259 PM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM FLASH FLOOD DUBOIS 41.12N 78.76W
06/27/2013 CLEARFIELD PA EMERGENCY MNGR
RT. 255 BY DUBOIS MALL HAS 3 FT OF WATER ON ROADWAY
&&
EVENT NUMBER CTP1300192
COLBERTSpecial weather statement, Jun 27, 1:05 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
105 PM EDT THU JUN 27 2013
PAZ026-035-036-271745-
FRANKLIN PA-FULTON PA-HUNTINGDON PA-
105 PM EDT THU JUN 27 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL FRANKLIN...
NORTHEASTERN FULTON AND SOUTHEASTERN HUNTINGDON COUNTIES...
AT 103 PM EDT...A STRONG THUNDERSTORM WAS NEAR FORT LITTLETON...
MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT FORT LITTLETON...FANNETTSBURG...SHADE GAP...ORBISONIA AND
DOYLESBURG.
THOSE WHO ARE ATTENDING OR INVOLVED WITH CREATION FEST SHOULD PREPARE
FOR THE HAZARDOUS WEATHER CONDITIONS.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 171
AND 196.
THIS WILL ALSO IMPACT ROUTE 522.
LAT...LON 4008 7817 4040 7789 4039 7787 4037 7786
4036 7781 4031 7772 4026 7770 4029 7767
4028 7766 4025 7767 4025 7764 4022 7764
4023 7761 3994 7792
FORECASTER: JUNGLocal storm report, Jun 27, 1:10 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
110 PM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM FLASH FLOOD DUBOIS 41.12N 78.76W
06/27/2013 CLEARFIELD PA SOCIAL MEDIA
PARTS OF RT. 119 INTO DUBOIS WASHED OUT
&&
EVENT NUMBER CTP1300193
COLBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:17 PM EDT | Special Weather Statement | CTP | Lancaster | 28 min |
| Jun 27, 9:45 AM EDT | Flash Flood Watch | CTP | Bedford, Blair, Cambria, Cameron, Centre, Clearfield and 18 more | 12 hr |
| Jun 27, 10:10 AM EDT | Areal Flood Advisory | CTP | Clearfield | 3 hr |
| Jun 27, 10:59 AM EDT | Flash Flood Warning | CTP | Clearfield | 9 hr |
| Jun 27, 11:34 AM EDT | Areal Flood Advisory | CTP | Clearfield | 3 hr |
| Jun 27, 12:27 PM EDT | Areal Flood Advisory | CTP | Elk | 3 hr |
| Jun 27, 12:44 PM EDT | Flash Flood Warning | CTP | Clearfield, Elk | 7 hr |
| Jun 27, 12:57 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Fulton, Huntingdon | 3 hr |
| Jun 27, 1:05 PM EDT | Special Weather Statement | CTP | Huntingdon | 40 min |
| Jun 27, 1:57 PM EDT | Areal Flood Advisory | CTP | Blair, Cambria, Clearfield, Huntingdon, Juniata, Mifflin and 1 more | 3 hr |
| Jun 27, 2:01 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 59 min |
| Jun 27, 2:15 PM EDT | Tornado Warning | CTP | Juniata, Perry | 45 min |
| Jun 27, 2:57 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Juniata, Perry | 78 min |
| Jun 27, 3:21 PM EDT | Areal Flood Advisory | CTP | Clearfield | 3 hr |
| Jun 27, 3:22 PM EDT | Special Weather Statement | CTP | Snyder | 38 min |
| Jun 27, 3:28 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Northumberland, Perry, Snyder, Union | 77 min |
| Jun 27, 3:41 PM EDT | Flash Flood Warning | CTP | Cumberland, Franklin, Juniata, Perry | 3 hr |
| Jun 27, 3:55 PM EDT | Areal Flood Advisory | CTP | Blair, Centre, Clearfield, Clinton, Huntingdon, Mifflin | 3 hr |
| Jun 27, 4:00 PM EDT | Areal Flood Advisory | CTP | Cameron, Clearfield, Elk | 3 hr |
| Jun 27, 4:03 PM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, Juniata, Mifflin, Northumberland, Perry and 1 more | 3 hr |
| Jun 27, 4:05 PM EDT | Special Weather Statement | CTP | Lancaster | 55 min |
| Jun 27, 4:08 PM EDT | Special Weather Statement | CTP | Union | 67 min |
| Jun 27, 4:20 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Huntingdon | 55 min |
| Jun 27, 4:30 PM EDT | Special Weather Statement | CTP | Lancaster | 60 min |
| Jun 27, 4:33 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 57 min |
| Jun 27, 4:36 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Juniata, Northumberland, Perry and 3 more | 69 min |
| Jun 27, 4:42 PM EDT | Areal Flood Warning | CTP | Centre, Huntingdon | 3 hr |
| Jun 27, 4:45 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Snyder, Union | 60 min |
| Jun 27, 4:46 PM EDT | Flash Flood Warning | CTP | Cumberland, Dauphin, Juniata, Northumberland, Perry, Snyder and 1 more | 3 hr |
| Jun 27, 5:01 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton | 59 min |
| Jun 27, 5:11 PM EDT | Flash Flood Warning | CTP | Clearfield | 3 hr |
| Jun 27, 5:13 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Schuylkill | 77 min |
| Jun 27, 5:17 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Union | 58 min |
| Jun 27, 5:26 PM EDT | Flash Flood Warning | CTP | Columbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill | 3 hr |
| Jun 27, 5:40 PM EDT | Areal Flood Warning | CTP | Centre, Clinton, Lycoming | 9 hr |
| Jun 27, 5:40 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Schuylkill, Sullivan | 65 min |
| Jun 27, 5:50 PM EDT | Tornado Warning | CTP | Centre, Clinton | 25 min |
| Jun 27, 6:09 PM EDT | Flash Flood Warning | CTP | Centre, Clearfield, Clinton | 3 hr |
| Jun 27, 6:13 PM EDT | Tornado Warning | CTP | Clinton, Lycoming | 32 min |
| Jun 27, 6:41 PM EDT | Areal Flood Warning | CTP | Cumberland, Franklin, Juniata, Perry | 3 hr |
| Jun 27, 6:41 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Schuylkill, Sullivan | 64 min |
| Jun 27, 6:51 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming | 69 min |
| Jun 27, 7:15 PM EDT | Areal Flood Warning | CTP | Centre, Clearfield | 6 hr |
| Jun 27, 7:30 PM EDT | River Flood Warning | CTP | Clinton | 4 hr |
| Jun 27, 7:33 PM EDT | Flash Flood Warning | CTP | Sullivan | 3 hr |
| Jun 27, 7:43 PM EDT | Areal Flood Warning | CTP | Centre, Huntingdon | 3 hr |
| Jun 27, 7:43 PM EDT | Severe Thunderstorm Warning | CTP | Sullivan | 62 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.